# SDR SWAA030749

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 25,802 hours, 22,291 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: A6545800219
- Condition: Corroded
- Location: Lt & Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT & RT MLG WALKING BEAM FITTINGS CORRODED.  REMOVED AND  REPLACED BOTH LT & RT MLG WALKING BEAM FITTINGS PER MM.
